MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Burning Sensation (2146); Heart Failure (2206)
Date of Event 04/01/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Date of birth was reported as (b)(6) and age was reported as (b)(6) years.Date of death: reported as (b)(6) 2019.Date of event: event date was estimated from the reported event date of (b)(6) 2019.
 
Event or Problem Description
It was reported that a patient death occurred.The patient experienced a myocardial infarction (mi) and coronary artery stenting with a drug eluting stent treatment was selected.Contrast media infusion was performed and the guidewire was placed.Balloon catheter angioplasty was performed.A 6f mach1 catheter was used in the procedure.Shortly into the procedure, the patient complained of being unwell and experienced a burning sensation in his head.The patient rapidly deteriorated on the table and suffered heart failure.Patient death occurred.It was suggested by the treating cardiologist that the patient experienced a sudden deterioration related to possible anaphylaxis.
 
Additional Manufacturer Narrative
A2: date of birth was reported as (b)(6) 2019 and age was reported as 53 years.B2: date of death: reported as (b)(6) 2019 b3: date of event: event date was estimated from the reported event date of (b)(6) 2019.Device eval by manufacturer: the device was not returned for analysis.Records were reviewed.It was confirmed that the mach 1 catheter does not contain or contact polyethylene glycol (peg).
 
Event or Problem Description

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9793935
Report Number2134265-2020-02578
Device Sequence Number11406412
Product Code DQY
UDI-Device Identifier08714729351306
UDI-Public08714729351306
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2022
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060172522
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date03/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age53 YR